# SDR ASAA2016012214968

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,219 hours, 9,180 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0019733
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 52,139 hours, 21,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A HISS OR WHISTLE FROM R 2 & L 2 DOOR, THE NOISE STOPPED ON CLIMBOUT AT 19,500 AND BEGAN AGAIN ON DECENT AT 24,5000.  ALL ACFT SYSTEMS OPERATED NORMALLY, NO PRESSURIZATION PROBLEMS.  ACFT GROUNDED. CLEANED & INPSPECTED L 2 & R 2 DOOR SEAL & SILL.  NO DEFECTS NOTED.  PRESSURIZED ACFT TO 4.0 PSIG DIFFERENTIAL.  NO NOISES HEARD COMING FROM THE L 2 OR R 2 DOOR.  HISSING NOISE HEARD COMING FROM THE OUTFLOW VALVE. REPLACED AFT OUTFLOW VALVE IAW AMM 21-31-03-000-801 & AMM 21-31-03-400-801. PRESSURIZED ACFT TO 4.0 PSIG DIFFERENTIAL.  NO ABNORMAL NOISES HEARD FROM OUTFLOW VALVE.  NO COMMUNICATION OR PRESSURIZATION ISSUES NOTED AT THIS TIME.
